| Model Number |
21-7059-24 |
| Medical Device Problem Code |
Insufficient Flow or Under Infusion (2182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional contact information: (b)(6).
Event or Problem Description
Information was received indicating that a cadd administration set under infused.It was reported the residual volume showed 21 ml was left in the reservoir bag, however the pump was reading empty.Per reporter starting volume was: 250 ml, rate 5.4 and the residual volume was 21 ml.No adverse patient effects were reported.No additional information is available at this time.